# SDR MASA200400164

- Difficulty date: March 25, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 8,309 hours, 7,506 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bottle
- Condition: Overserviced
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CABIN PORTABLE O2 BOTTLE OVERPRESSURIZED (GAUGE NEEDLE IN RED).  MX INSPECTED BOTTLE AND FOUND TO BE WITHIN LIMITS FOR DISPATCH.  NO PARTS USED.
